Items where Author is "Rodríguez-Dagnіno, Ramón М."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 18.

Article

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2017) Solutions of some partial differential equations with variable coefficients by properties of monogenic functions. Journal of Mathematical Sciences, 220 (5). pp. 624-632.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. and Kolomiiets, T. (2015) Час першого досягнення та оцінка числа перетинів рівня для телеграфних процесів. Український математичний журнал, 67 (7). pp. 882-889. ISSN 1027-3190

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2013) Random motion with gamma steps in higher dimensions. Statistics and Probability Letters (83). pp. 1638-1643.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. and Shapіro, Мichael (2013) Solutions for PDEs with constant coefficients and derivability of functions ranged in commutative algebras. Math. Meth. Appl. Sci..

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2012) Random Motion with Uniformly Distributed Directions and Random Velocity. Journal of Statistical Physics, 147 (6). pp. 1216-1225. ISSN 0022-4715

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2011) Multidimensional random motion with uniformly distributed changes of direction and erlang steps. Ukrainian Mathematical Journal (63(4)). pp. 665-671. ISSN 0041-5995

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2011) Isotropic Random Motion at Finite Speed with K-Erlang Distributed Direction Alternations. Springer Science+Business Media.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2010) Multidimensional Random Motion with Uniformly Distributed Changes of Direction and Erlang Steps. Electrical and Computer Engineering. pp. 1-8.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2010) Stationary Distribution of Random Motion with Delay in Reflecting Boundaries. Applied Mathematics, 1 (1). pp. 24-29. ISSN 2152-7385

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2010) Asymptotic expansion for transport processes in semi-Markov media. Theor. Probability and Math. Statist. (83).

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2009) Evolution process as an alternative to diffusion process and Black–Scholes Formula. Random Operators and Stochastic Equations (17(1)). pp. 61-68. ISSN 0926-6364

Pogoruі, А. А. and Kovalenкo, D. О. and Rodríguez-Dagnіno, Ramón М. (2009) T-Convolution and its applications to n-dimensional distributions. Stochastic Eqs (17). pp. 349-363.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2008) Some Algebraic and Analytical Properties of Coquaternion Algebra. Advances in Applied Clifford Algebras, 20. pp. 79-84. ISSN 0188-7009

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. and Rodríguez-Saіd, R. D. (2008) Stationary Effectiveness of an Information Server with a Single Buffer and Bursty Demands of Two Different Customers. Stochastic Models, 24. pp. 246-269.

Rodríguez-Saіd, R. D. and Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2007) Stationary probability distribution of a system with N equal customers with bursty demands connected to a single buffer. Stochastic Eqs (15). pp. 181-204.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2006) Limiting distribution of random motion in a n-dimensional parallelepiped. Random Oper. and Stoch. Equ, 14 (4). pp. 385-392.

Rodríguez-Dagnіno, Ramón М. and Pogoruі, А. А. (2006) On the set of zeros of bicomplex polynomials. Taylor & Francis. pp. 725-730.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2005) One-dimensional semi-Markov evolutions with general Erlang sojourn times. Random Oper. and Stoch. Equ., 13 (4). pp. 399-405.

This list was generated on Mon Sep 16 03:01:07 2019 EEST.